American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 58 of 58 found      Go to page: 1 2

[31] Cleon S. Barroso. Semilinear elliptic equations and fixed points. Proc. Amer. Math. Soc. 133 (2005) 745-749. MR 2113923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Le Hai An, Pham Xuan Du, Duong Minh Duc and Phan Van Tuoc. Lagrange multipliers for functions derivable along directions in a linear subspace. Proc. Amer. Math. Soc. 133 (2005) 595-604. MR 2093084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] D. D. Hai. Existence and uniqueness of solutions for quasilinear elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 223-228. MR 2085173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Congwen Liu and Lizhong Peng. Boundary regularity in the Dirichlet problem for the invariant Laplacians $\Delta_\gamma$ on the unit real ball. Proc. Amer. Math. Soc. 132 (2004) 3259-3268. MR 2073300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sofia Giuffrè. Global Hölder regularity for discontinuous elliptic equations in the plane. Proc. Amer. Math. Soc. 132 (2004) 1333-1344. MR 2053337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jianfu Yang. Existence of solutions for semilinear elliptic problems without (PS) condition. Proc. Amer. Math. Soc. 132 (2004) 1355-1366. MR 2053340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Manuel del Pino, Jorge García-Melián and Monica Musso. Local bifurcation from the second eigenvalue of the Laplacian in a square. Proc. Amer. Math. Soc. 131 (2003) 3499-3505. MR 1991761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] N. Bejhaj Rhouma. Principal eigenvalues for indefinite weight problems in all of $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 131 (2003) 3747-3755. MR 1998182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D. D. Hai. On a class of sublinear quasilinear elliptic problems. Proc. Amer. Math. Soc. 131 (2003) 2409-2414. MR 1974638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jiaquan Liu and Zhi-Qiang Wang. Soliton solutions for quasilinear Schrödinger equations, I. Proc. Amer. Math. Soc. 131 (2003) 441-448. MR 1933335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. García-Melián, R. Letelier-Albornoz and J. Sabina de Lis. Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up. Proc. Amer. Math. Soc. 129 (2001) 3593-3602. MR 1860492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Angelo Favini, Giséle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. $C_0$-semigroups generated by second order differential operators with general Wentzell boundary conditions. Proc. Amer. Math. Soc. 128 (2000) 1981-1989. MR 1695147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] John Urbas. A note on the contact angle boundary condition for Monge-Ampère equations . Proc. Amer. Math. Soc. 128 (2000) 853-855. MR 1646210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ma Xi-Nan. A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999) 763-769. MR 1487323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] G. A. Afrouzi and K. J. Brown. On principal eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 125-130. MR 1469392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Fu-Hsiang Wong. Uniqueness of positive solutions for Sturm-Liouville boundary value problems. Proc. Amer. Math. Soc. 126 (1998) 365-374. MR 1443860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Zhiren Jin. Multiple solutions for a class of semilinear elliptic equations. Proc. Amer. Math. Soc. 125 (1997) 3659-3667. MR 1443158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jacqueline Fleckinger and Michel L. Lapidus. Indefinite elliptic boundary value problems on irregular domains . Proc. Amer. Math. Soc. 123 (1995) 513-526. MR 1231296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Caroline Sweezy. The Hausdorff dimension of elliptic and elliptic-caloric measure in ${\bf R}\sp N,\;N\geq 3$ . Proc. Amer. Math. Soc. 121 (1994) 787-793. MR 1186138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Stephen J. Fromm. Potential space estimates for Green potentials in convex domains . Proc. Amer. Math. Soc. 119 (1993) 225-233. MR 1156467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. Cristina Cerutti. Integrability of reciprocals of the Green's function for elliptic operators: counterexamples . Proc. Amer. Math. Soc. 119 (1993) 125-134. MR 1145941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] K. J. Brown, C. Cosner and J. Fleckinger. Principal eigenvalues for problems with indefinite weight function on ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 109 (1990) 147-155. MR 1007489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Luc Oswald and George Paulik. An example of nonhomotopic solutions to the Dirichlet problem for harmonic maps in two dimensions . Proc. Amer. Math. Soc. 104 (1988) 1267-1270. MR 931745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Werner Kirsch. Small perturbations and the eigenvalues of the Laplacian on large bounded domains . Proc. Amer. Math. Soc. 101 (1987) 509-512. MR 908658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Nguyên Phuong Các. On an elliptic boundary value problem not in divergence form . Proc. Amer. Math. Soc. 88 (1983) 47-52. MR 691277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Luciano Modica, Stefano Mortola and Sandro Salsa. A nonvariational second order elliptic operator with singular elliptic measure . Proc. Amer. Math. Soc. 84 (1982) 225-230. MR 637173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 58 of 58 found      Go to page: 1 2